# SDR SWAA2018051621987

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 31,344 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULLNOSE EMERGENCY LIGHT INOPERATIVE AT ROW 20.   REPLACED THE LAMPS IAW AMM.
